The sorting index on colored permutations and even-signed permutations

Sen Peng Eu, Yuan Hsun Lo*, Tsai Lien Wong

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We define a new statistic sor on the set of colored permutations Gr,n and prove that it has the same distribution as the length function. For the set of restricted colored permutations corresponding to the arrangements of n non-attacking rooks on a fixed Ferrers shape we show that the following two sequences of set-valued statistics are joint equidistributed: (ℓ,Rmil0,Rmil1,...,Rmilr-1, Lmil0,Lmil1,...,Lmilr-1, Lmal0,Lmal1,...,Lmalr-1, Lmap0,Lmap1,...,Lmapr-1) and (sor,Cyc0,Cycr-1,...,Cyc1, Lmic0,Lmicr-1,...,Lmic1, Lmal0,Lmal1,...,Lmalr-1, Lmap0,Lmap1,...,Lmapr-1). Analogous results are also obtained for Coxeter group of type D. Our work generalizes recent results of Petersen, Chen-Gong-Guo and Poznanović.

Original languageEnglish
Pages (from-to)18-50
Number of pages33
JournalAdvances in Applied Mathematics
Publication statusPublished - 2015 Jul 1


  • Coxeter group
  • Joint equidistribution
  • Set-valued statistics
  • Sorting index

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'The sorting index on colored permutations and even-signed permutations'. Together they form a unique fingerprint.

Cite this